ISSN:
 1930-5311

eISSN:
 1930-532X

All Issues

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Journal of Modern Dynamics

April 2008 , Volume 2 , Issue 2

Select all articles

Export/Reference:

Partial hyperbolicity and ergodicity in dimension three
Federico Rodriguez Hertz, María Alejandra Rodriguez Hertz and Raúl Ures
2008, 2(2): 187-208 doi: 10.3934/jmd.2008.2.187 +[Abstract](1086) +[PDF](357.9KB)
Algebraically periodic translation surfaces
Kariane Calta and John Smillie
2008, 2(2): 209-248 doi: 10.3934/jmd.2008.2.209 +[Abstract](887) +[PDF](385.0KB)
Spectral invariants in Lagrangian Floer theory
Rémi Leclercq
2008, 2(2): 249-286 doi: 10.3934/jmd.2008.2.249 +[Abstract](1094) +[PDF](411.6KB)
Quantum ergodicity for products of hyperbolic planes
Dubi Kelmer
2008, 2(2): 287-313 doi: 10.3934/jmd.2008.2.287 +[Abstract](1140) +[PDF](272.9KB)
Growth and mixing
Krzysztof Frączek and Leonid Polterovich
2008, 2(2): 315-338 doi: 10.3934/jmd.2008.2.315 +[Abstract](844) +[PDF](248.9KB)
Ergodic properties of isoperimetric domains in spheres
Gerhard Knieper and Norbert Peyerimhoff
2008, 2(2): 339-358 doi: 10.3934/jmd.2008.2.339 +[Abstract](890) +[PDF](209.9KB)
$C^1$-generic conservative diffeomorphisms have trivial centralizer
Christian Bonatti, Sylvain Crovisier and Amie Wilkinson
2008, 2(2): 359-373 doi: 10.3934/jmd.2008.2.359 +[Abstract](943) +[PDF](185.2KB)

2017  Impact Factor: 0.425

Librarians

Email Alert

[Back to Top]